Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Menstrual cycle delayed. Had unprotected sex, pulled out before ejaculation. Go for Ipill?

Hi.. I am 21.. I had unprotected sex on sunday, 6th oct in afternoon, before ejaculation he pulled out, it wasn't proper sex, he just put it in and within a minute pulled out.. it was first time and i was scared how it is going to be so we choosed to stop there.. i did not had any contaceptive pill yet. I had my menstrual cycle due today 10th october, is there any risk? Should i go for pill today? please guide me
Asked On : Sun, 13 Oct 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello,
I have gone through your query and understood your concerns. In my opinion you have less chance of being pregnant. So, I request you to have an ipill and ofcourse you have to connsult your doctor for this. Nothing to worry much and take care and take good precautions to prevent std also. Thank you.
Answered: Sun, 13 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor